# SDR SWAA2015021636634

- Difficulty date: February 12, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 39,173 hours, 22,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT EMER EXIT LIGHT BROKEN.  R & R LIGHT ASSEMBLY IAW MM.
